# SDR AALA202510224521

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 47,316 hours, 20,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT HAND AISLE JUMPSEAT EMERGENCY FLASHLIGHT IS FLASHING RED. REMOVED AND REPLACED AFT GALLEY INBOARD JUMPSEAT FLASHLIGHT (AALA202510224521) AND BATTERY (AALA202510222821). OPERATIONAL CHECK GOOD.
